MAUDE Adverse Event Report: PRECISION SPINE, INC VAULT C ACDF SYSTEM; SCREWDRIVER

PRECISION SPINE, INC VAULT C ACDF SYSTEM; SCREWDRIVER
Model Number 37-IN-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 device evaluation - although information indicates that the product will be returned, it has not been received by the manufacturer.Without the opportunity to examine the device no conclusions can be drawn.Review of device history records found 22 pieces of lot 00672pt released for distribution on (b)(6) 2025 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.No corrective action is required.Should the product be received a follow-up report will be filed.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the vault c acdf system.During the placement of the superior screw, an awl was used to initiate the screw trajectory.A screwdriver with a size 14 screw was then used.At this point, the tip of the self-retaining driver (37-in-0060) broke.The fractured tip was successfully removed from the screw.A second screwdriver was then used, allowing for the proper placement of both the superior and inferior screws, both size 14.There was a two-minute delay to the procedure but no injury to the patient as a result of the malfunction.
 
Additional Manufacturer Narrative
H3 device evaluation - engineering performed a visual inspection of the complaint product.The distal tip of the t8 self-retaining driver, 37-in-0060, is fractured in a plane that is mainly perpendicular to the shaft axis.The cause for the fracture may be due to combined torsional and bending moment loading conditions experienced during this procedure or due to this and prior high loading conditions that may have results in cracks and manifested itself in this failure.The device history record confirms that the 22 piece lot had been inspected and conform to drawing specifications.Root cause is excessive torque on the driver tip causing the breakage during use.The need for corrective action is not indicated at this time however, complaints will continued to be monitored.
 
Event or Problem Description

Brand Name
VAULT C ACDF SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24028937
Report Number3005739886-2026-00006
Device Sequence Number8887578
Product Code HXX
UDI-Device Identifier00840019916974
UDI-Public(01)00840019916974(11)250227(10)00672PT
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number37-IN-0060
Device Catalogue Number37-IN-0060
Device Lot Number00672PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown